# SDR PLGA980616A

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: C209690C
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HPN - FLT 4235 - DURING CLIMB-OUT OF HPN CREW REPORTED STRONG ELECTRICAL SMELL IN CABIN.  AIRCRAFT DIVERTED TO HPN AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT RECIRC FAN BURNED OUT.  FAN WAS DEFERRED PER MEL 21-20-1.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
